# SDR DL76S011966

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 35,703 hours, 16,892 cycles
- Engine: Ge CF680A2
- Engine time: 43,470 hours, 20,769 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK ON RT ENGINE WHEN OPENED FOR MTC, POSSIBLE FIRE CONDITION EXISTED.  FOUND FUEL LINES LEAKING.  REPLACED FLEX FUEL LINES FROM FUEL FILTER TO DIFF PRESSURE SWITCH AND TO HEAT EXCHANGER, LEAK CHECK FOUND OK.
